Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Reidemeister torsion of $T^{2}$-bundles over $S^{1}$ for $SL(2;\mathbf{C})$-representations


Author: Teruaki Kitano
Journal: Proc. Amer. Math. Soc. 128 (2000), 3075-3079
MSC (1991): Primary 57M05, 57M50, 57Q10
DOI: https://doi.org/10.1090/S0002-9939-00-05349-1
Published electronically: March 3, 2000
MathSciNet review: 1664382
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the $SL(2,\mathbf{C})$-Reidemeister torsion of torus bundles over $S^{1}$which monodromies are hyperbolic elements in $SL(2,\mathbf{Z})$.


References [Enhancements On Off] (What's this?)

  • 1. D. Johnson, A geometric form of Casson invariant and its connection to Reidemeister torsion, unpublished lecture notes.
  • 2. T. Kitano, Reidemeister torsion of Seifert fibered spaces for SL(2;C) representations, Tokyo J. of Math. 17 (1994), 59-74. MR 95c:57040
  • 3. -, Reidemeister torsion of the figure-eight knot exterior for $SL(2;\text{\bf C})$-representations, Osaka J. of Math. 31 (1994), 523-532. MR 95i:57011
  • 4. -, On the Reidemeister torsion of Seifert fibered spaces for $SL(n;\text{\bf C})$-representations, Kobe J. Math. 13 (1996), 133-144. MR 98b:57036
  • 5. J. Milnor, Two complexes which are homeomorphic but combinatorially distinct, Ann. of Math. 74 (1961), 575-590. MR 24:A2961
  • 6. -, A duality theorem for Reidemeister torsion, Ann. of Math. 76 (1962), 137-147. MR 25:4526
  • 7. -, Whitehead torsion, Bull. Amer. Math. Soc. 72 (1966), 348-426. MR 33:4922

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57M05, 57M50, 57Q10

Retrieve articles in all journals with MSC (1991): 57M05, 57M50, 57Q10


Additional Information

Teruaki Kitano
Affiliation: Ecole Normale Superieure de Lyon UMPA, 46 Allee d’Italie 69364 Lyon, France
Address at time of publication: Department of Mathematics, Tokyo Institute of Technology, Oh-okayama, Meguro, Tokyo, Japan
Email: tkitano@umpa.ens-lyon.fr, kitano@math.titech.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-00-05349-1
Keywords: Reidemeister torsion, torus bundle, $SL(2;\mathbf{C})$-representation.
Received by editor(s): April 27, 1998
Received by editor(s) in revised form: November 3, 1998
Published electronically: March 3, 2000
Additional Notes: The author was supported in part by JSPS research fellowships and the Fuujukai Foundation
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society